# SDR 08FDEA04296

- Difficulty date: October 10, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 53,997 hours, 11,172 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AGA800219
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME LOWER AT AFT CARGO BILGE STA. 1979 L49L-49R.   AFT CARGO LOWER FRAME AT BILGE STA. 1979 L49L - L49R DAMAGED REMOVED,   REWORKED EXTRUSION P/N: S4933678X7075-0 AS PER DRAWING AGA8002 AND INSTALLED IN PLACED AS PER SRM 51-31-01 VOL. II.  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
